# SDR MASA2016121812761

- Difficulty date: December 18, 2016
- Submitted: December 18, 2016
- Operation: Air carrier
- Aircraft: N85340
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000562
- Aircraft time: 1,456 hours, 848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA FLASHLIGHT WILL NOT CHARGE.  PLACED ON MEL
